# SDR AALA20141215028

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 66,352 hours, 10,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS FLOOD LIGHT AT BS 251 LT SIDE IS INOPERATIVE.  RELAMPED IAW AMM 33-51-06.  OPERATION CHECKED NORMAL.
